City Research Online

Decomposition numbers for Brauer algebras of type G(m,p,n) in characteristic zero

Bowman, C. and Cox, A. (2014). Decomposition numbers for Brauer algebras of type G(m,p,n) in characteristic zero. Journal of Pure and Applied Algebra, 218(6), pp. 992-1002. doi: 10.1016/j.jpaa.2013.10.014

Abstract

We introduce Brauer algebras associated to complex reflection groups of type $G(m,p,n)$, and study their representation theory via Clifford theory. In particular, we determine the decomposition numbers of these algebras in characteristic zero.

Publication Type: Article
Subjects: Q Science > QA Mathematics
Departments: School of Mathematics, Computer Science & Engineering > Mathematics
Related URLs:
URI: http://openaccess.city.ac.uk/id/eprint/2405
[img]
Preview
PDF
Download (330kB) | Preview

Export

Downloads

Downloads per month over past year

View more statistics

Actions (login required)

Admin Login Admin Login